# SDR BAQA089025

- Difficulty date: September 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 9,165 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032048
- Part serial: 24187
- Condition: Inoperative
- Location: Engine
- Part time: 784 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
